Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, makes no sounds and shows as the best motor response: extension of the arms and legs (abnormal extension). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
10844SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 108/44 mmHg. Find the pulse pressure PP.

SBP 108 mmHgDBP 44 mmHg
PP = mmHg
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: constantly moist; activity: walks frequently; mobility: completely immobile; nutrition: excellent; friction and shear: problem. Find the Braden total B.

6–23
B =
4.Medium
10965SBPDBPmmHgHR 96/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 96/min and a blood pressure of 109/65 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 96/minBP 109/65 mmHg
SI =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: impaired; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 81 kg and is 174 cm tall. Calculate the BMI and click the WHO weight category.

81 kg174 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. GCS = 4
  2. 2. PP = 64 mmHg
  3. 3. B = 15
  4. 4. SI = 0.88
  5. 5. high risk
  6. 6. overweight

Full step-by-step solutions: practise this topic on examproblems.com.